# SDR MALA070179

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 25,556 hours, 28,196 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AISLE SEAT TRACK HAS CORROSION FROM ENTRY WAY TO STATION 319.  REPAIRED BY REMOVING AND REPLACING THE FWD 32" OF PRE.  INSTALLED REPLACEMENT SECTION OF SEAT RAIL IAW MAL EONR S53060, STA 294 TO 319 LBL 18.3.
